# SDR AALA202301196376

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 6,311 hours, 1,660 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Indication
- Location: Extinguisher Nr2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AGENT 2 DISCHARGE ON #2 ENGINE. MAINTENANCE PERFORMED ENGINE 2 FIRE TEST AND DISCHARGE LIGHT EXTINGUISHED.
